# SDR 2000ZZZX380

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24YS
- Make and model: Gulstm G1159B
- Aircraft serial: 016
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rivet
- Condition: Missing
- Location: Horiz Stabilizer
- Part time: 11,734 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EXTERNAL VISUAL INSPECTION OF THE HORIZONTAL STABILIZER, FOUND TWO RIVET HEADS FROM LOWER RT SKIN TO BE MISSING.  REMAINING RIVET STEMS/SHANKS FOUND, ALSO PREVIOUSLY PAINTED OVER WHEN AIRCRAFT WAS PAINTED.  UPON REPLACING THESE RIVETS WITH NEW SOLID RIVETS, THREE ADDITIONAL RIVET HEADS POPPED OFF IN NEARBY AREA.  ALL BROKEN RIVETS WERE IN SECOND STIFFENER FORWARD OF AFT SPAR; THREE BETWEEN STA 91.179 AND STA 102.278 AND TWO BETWEEN STA 134.761 AND STA 145.589.  AIRCRAFT LANDINGS:   7,199; TT:  11,734.2 HOURS.
